# SDR I5PA2017032802

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 2620 · Extinguishing System
- Part: Discharge Tube
- Part number: 453N602117
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE BOTTLE NR 2 DISCHARGE LINE BROKEN. REPLACED DISCHARGE LINE TUBE PER AMM 26-23-02. WORK ACCOMPLISHED ON ATS JOB 722361 NRC 00348.
